# SDR AWXA200301365

- Difficulty date: October 27, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812189
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT AT BS 1003, LBL 38.  MAINTENANCE REMOVED FLOOR SUPPORT FROM BS 986.5 TO BS 1006, LBL 38; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02 FIG 11 SHEET 02.
